default-icon

Regarding probiotic.

I am takin antibiotic named augmentin and as a side effect it is causing lose motions. Which probiotic should i take to counter that.
views-icons 32 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there. I can understand your concern.  You can have curd one cup thrice a day. Its a natural thing. There are some drinks like yakult available in the market.  You can use those also. If you want some medicine itself, you can take cap. Cyfolac forte thrice a day before food. Drink plenty of fluids. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello there..... Consider curd or yogurt, which contains lactobacillus.... And helps in reducing the loose stools..... Eat at regular times. Don't skip meals, and try to eat about the same time each day to help regulate bowel function. If you have diarrhea, you may find that eating small, frequent meals makes you feel better..... Avoid irritating foods. Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty........
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K
Internal Medicine 16 yrs exp Dimapur
Sporolac sacchet
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO